MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNPOR SMOOTH ORBITAL FLOOR PLATE 24MM/0.8MM THK-STERILE; MESH,SURGICAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNPOR SMOOTH ORBITAL FLOOR PLATE 24MM/0.8MM THK-STERILE; MESH,SURGICAL
Model Number 08.510.640S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: gwo, ftl.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure on an unknown date, the film from polyethylene implant that was supposed to be on top of the synpor smooth orbital floor plate was delaminated and peeling off.The procedure was successfully completed with the use of another implant.There was no surgical delay, and no patient consequence reported.This report is for one (1) synpor smooth orbital floor plate 24mm/0.8mm thk-sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H4, h6: a device history record (dhr) review was conducted: manufacturing location: - supplier ¿ dsm biomedical-kensey nash / inspected and released by: monument, release to warehouse date: 31-jan-2018, expiration date: 28-jul-2022.Part number: 08.510.640s, synpor smooth orbital floor plate 24mm / 0.8mm thk¿ sterile, lot number: dse5437 (sterile), lot quantity: 111.One piece was scrapped in cell, incoming final inspection, as a destructive test.Purchased finished goods traveler met all inspection acceptance criteria apart from the one piece noted.Note: due to the destructive nature of inspection (sterile packaged), only one piece is physically inspected per lot.Inspection sheet, incoming final inspection, met all inspection acceptance criteria.Certificate of conformance supplied by dsm biomedical dated 28-sep-2017 was reviewed and determined to be conforming.Sterile product release checklist supplied by dsm biomedical dated 28-sep-2017 was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SYNPOR SMOOTH ORBITAL FLOOR PLATE 24MM/0.8MM THK-STERILE
Common Device Name
MESH,SURGICAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10645362
Report Number2939274-2020-04569
Device Sequence Number16782976
Product Code FTM
UDI-Device Identifier10887587026244
UDI-Public(01)10887587026244
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K051879
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2022
Device Model Number08.510.640S
Device Catalogue Number08.510.640S
Device Lot NumberDSE5437
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2020
Supplement Date Received by Manufacturer10/09/2020
Initial Report FDA Received Date10/07/2020
Supplement Report FDA Received Date11/02/2020
Patient Sequence Number1